Posted by sonya (188.8.131.52) on December 08, 2000 at 06:19:19:
i got the shots in the brain again. They can do them
every two weeks. this time, he did two... one on each
side. My neuro puts them in the area on the back of the
skull where the skull kinda ends going toward the neck.
The needles pricks don't bother me in the least. It's
just the feeling of that liquid going in which is freaky,
and my head is tender back there. You are really out of
it after two shots..... pretty shocking after one... but this time,
i kinda "passed out"... but it was probably cause i really
wasn't expecting the second shot... and i really kinda freaked out
when he told me we really needed to be getting it on both sides.
oh my gosh, here we go again with that squishy brain feeling.
BUt... no attack tonight..... and last time, it held for 6 days.
the neuro's thought, this will hold for no more (they never do)
for two weeks OR break them for this cycle and in some cases it's
been reported they never come back. I think they are called an octiblocker
shot..... but i wrote about it earlier and gave it it's official shot.
I was having huge attacks every day.... and the neuro said this is the best
way, plus i was maxing out on my maxalt.... and the verapamil.... it's working
but not so wonderfully ... needs time in your blood stream.
so...wish me luck... hoping this is it! I'll take even for them to end this year,
and with all the pain of the shots in the brain, i would do it again.....
it's alot less meds i need to take... no maxalt for two weeks, and only sticking on
verapamil (just in case)..... and no more steriod bursts! Just a different avenue if anyone
wants to look into it.
Post a Followup